# SDR USAA990084

- Difficulty date: February 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N829US
- Make and model: Doug DC-9-82
- Aircraft serial: 49429
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Part number: 995576311
- Condition: Cracked
- Location: Pax Door
- Part time: 35,668 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING C2 CHECK, FOUND 1 INCH CRACK ON VERTICAL WEB AT CENTER OF DOOR ADJACENT TO DOOR OPERATING MECHANISM BETWEEN BEAM 4 AND 5 INNER DOOR HINGE, BOX AFT INTERCOSTAL.  INSTALLED DOUBLER P/N SR09520001-3 PER SRM 52-05 FIG 4-5.  (M)
